Home > Riviste > Giornale Italiano di Dermatologia e Venereologia > Fascicoli precedenti > Giornale Italiano di Dermatologia e Venereologia 2015 April;150(2) > Giornale Italiano di Dermatologia e Venereologia 2015 April;150(2):203-10

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Estratti
Permessi
Per citare questo articolo

 

  CUTANEOUS VASCULITIDES 

Giornale Italiano di Dermatologia e Venereologia 2015 April;150(2):203-10

Copyright © 2015 EDIZIONI MINERVA MEDICA

lingua: Inglese

Drug-induced cutaneous vasculitides

Antiga E., Verdelli A., Bonciani D., Bonciolini V., Quintarelli L., Volpi W., Fabbri P., Caproni M.

Section of Dermatology, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy


PDF


Cutaneous vasculitides (CV) can be idiopathic or secondary to several triggers, including drugs, which account for up to 30% of all the cases of CV. Several drugs can induce CV, including some medications commonly used in dermatology, including minocycline, and several new drugs, such as anti-TNF agents. Different pathomecanisms are involved in the development of drug-induced CV, including the formation and deposition of immune complexes, the induction of neutrophil apoptosis, the formation of neoantigens between the drugs and proteins from the host, the shift of the immune response, and others. Although the diagnosis is difficult, because the clinical picture of drug-induced CV is in general indistinguishable from that of other forms of CV, it is important to recognize such entities in order to correctly manage the patient. Anamnesis, diagnostic algorithms to assess the likelihood of the association between a drug and a cutaneous reaction, skin biopsy and laboratory testing (including the search for antineutrophil cytoplasmic antibodies) are useful tools to make a diagnosis of drug-induced CV. About the therapy, while in idiopathic vasculitides the treatment is usually more aggressive and long-lasting, very often requiring a maintenance therapy with immunosuppressive drugs, in drug-induced CV the discontinuation of the suspected drug alone is usually enough to achieve complete remission, making the prognosis usually very good.

inizio pagina